Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Set properties determined by conditions on linear sections


Author: F. A. Valentine
Journal: Bull. Amer. Math. Soc. 52 (1946), 925-931
DOI: https://doi.org/10.1090/S0002-9904-1946-08679-6
MathSciNet review: 0017522
Full-text PDF Free Access

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. George Aumann, On a topological characterization of compact convex point sets, Ann. of Math. vol. 37 (1936) pp. 443-447. MR 1503291
  • 2. H. Brunn, Über Kerneigebiete, Math. Ann. vol. 73 (1913) pp. 436-440. MR 1511741
  • 3. Nelson Dunford, Uniformity in linear spaces, Trans. Amer. Math. Soc. vol. 44 (1938) pp. 305-354. MR 1501971
  • 4. I. Liberman, On some characteristic properties of convex sets, Rec. Math. (Mat. Sbornik) N.S. vol. 13 (1943) pp. 239-262. See also Mathematical Reviews vol. 6 (1945) p. 184. MR 11562
  • 5. R. L. Moore, Foundations of point set theory, Amer. Math. Soc. Colloquium Publications, vol. 13, 1932. MR 150722
  • 6. M. H. A. Newman, Elements of the topology of plane sets of points, Cambridge University Press, 1939. MR 44820


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1946-08679-6

American Mathematical Society